MAUDE Adverse Event Report: MicroVention, Inc. AZUR-35 Detachable Hydro; Device Vascular for Promoting Embolization

MicroVention, Inc. AZUR-35 Detachable Hydro; Device Vascular for Promoting Embolization
Model Number 45-452020
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the patient had an abdominal aortic pseudoaneurysm (diameter: 50 mm).During the procedure, a 5f angiographic catheter was used to deliver the first azur 20-30 coil.Significant resistance was encountered during advancement, resulting in separation of the delivery wire from the coil.The angiographic catheter was subsequently withdrawn.A new angiographic catheter was then used, and two azur 20-30 coils were successfully delivered without issue.A covered stent was subsequently deployed, and the procedure was completed successfully.The patient returned safely to the ward, and no harm or adverse clinical impact occurred.Patient condition, stable.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device is reported available for return to the manufacturer for analysis.At this time the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental report.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.

Brand Name
AZUR-35 Detachable Hydro
Common Device Name
Device Vascular for Promoting Embolization
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50941629
Report Number2032493-2026-08272
Device Sequence Number18822056
Product Code KRD
UDI-Device Identifier00810170015038
UDI-Public(01)00810170015038
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-452020
Device Lot Number0000474866
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale